Stefano Pagliarani
Group Member:



Publications:

[1] Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic expansions for averaged diffusion processes
Stochastic Process. Appl., Vol.127 (8) pp.2560-2585, 2017

[2] Lorig M., Pagliarani S., Pascucci A.,
Explicit implied volatilities for multifactor local-stochastic volatility models
Math. Finance, Vol. 27 (3) pp.926-960, 2017

[3] Pagliarani S., Pascucci A.,
The exact Taylor Formula of the Implied Volatility
Finance Stoch., Vol. 21 (3) pp.661-718, 2017

[4] Pagliarani S., Pascucci A., Pignotti M.,
Intrinsic Taylor formula for Kolmogorov-type homogeneous groups
J. Math. Anal. Appl. Vol.435-2 , pp.1054-1087, 2016

[5] Lorig M., Pagliarani S., Pascucci A.,
Analytical expansions for parabolic equations
SIAM J. Appl. Math., Vol.75 n.2 pp.468-491, 2015

[6] Lorig M., Pagliarani S., Pascucci A.,
Pricing Approximations and Error Estimates for Local Levy-Type Models with Default
Comput. Math. Appl. Vol.69 pp.1189-1219, 2015

[7] Lorig M., Pagliarani S., Pascucci A.,
Asymptotics for d-Dimensional Levy-Type Processes
Springer Proc. Math. Stat. 110, pp. 321-343, 2015

[8] Lorig M., Pagliarani S., Pascucci A.,
A family of density expansions for Levy-type processes with default
Annals of Applied Probability, Vol.25 n.1, pp.235-267, 2015

[9] Lorig M., Pagliarani S., Pascucci A.,
A Taylor series approach to pricing and implied volatility for local–stochastic volatility models
Risk, Vol. 17, No 2., pp. 3-19, 2014

[10] Pagliarani S., Pascucci A.,
Asymptotic expansions for degenerate parabolic equations
C. R. Math. Acad. Sci. Paris, Vol.352 n.12, pp.1011-1016, 2014

[11] Pagliarani S., Pascucci A., Riga C.,
Adjoint expansions in local Levy models
SIAM J. Financial Math. 4(1), pp.265-296, 2013

[12] Foschi P., Pagliarani S., Pascucci A.,
Black-Scholes formulae for Asian options in local volatility models
J. Comput. Appl. Math., 237, pp. 442-459, 2013

[13] Pagliarani S., Pascucci A.,
Local stochastic volatility with jumps: analytical approximations
Int. J. Theor. Appl. Finance, 16 (8) (2013) 1350050 (35 pages) DOI: 10.1142/S0219024913500507, 2013

[14] Pagliarani S., Pascucci A.,
Analytical approximation of the transition density in a local volatility model
Cent. Eur. J. Math., Vol. 10(1), pp. 250-270, 2012


top



« back